# SDR GUU2001F00019

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N150GA
- Make and model: Beech 1900C
- Aircraft serial: UC150
- Engine: Pwa PT6A65B
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Elevator
- Part time: 23,980 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, LEFT OUTBOARD ELEVATOR HINGE BRACKET MOUNTED ON THE STABILIZER SHOWED SIGNS OF INTERGRANULAR CORROSION.  REMOVED AND REPLACED LEFT ELEVATOR OUTBOARD HINGE BRACKET.  NOTE:  TIME SINCE LAST INSPECTION: 180.1
